# SDR AALA20100629TUL07

- Difficulty date: June 29, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW FRAME CRACKED AT UPPER FORWARD SIDE AT STATIONS 946 TO 965 MARKED.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
